Keppra and Acne - from FDA reports
Acne is found among people who take Keppra, especially for people who are female, 20-29 old , have been taking the drug for 1 - 6 months, also take medication Afinitor, and have Epilepsy. This review analyzes which people have Acne with Keppra. It is created by eHealthMe based on reports of 36,800 people who have side effects when taking Keppra from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 23, 2017
36,800 people reported to have side effects when taking Keppra.
Among them, 80 people (0.22%) have Acne
Number of reports submitted per year:
Time on Keppra when people have Acne *:
- < 1 month: 28.57 %
- 1 - 6 months: 42.86 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 28.57 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Acne when taking Keppra *:
- female: 67.57 %
- male: 32.43 %
Age of people who have Acne when taking Keppra *:
- 0-1: 1.59 %
- 2-9: 1.59 %
- 10-19: 14.29 %
- 20-29: 23.81 %
- 30-39: 12.7 %
- 40-49: 15.87 %
- 50-59: 19.05 %
- 60+: 7.94 %
Top conditions involved for these people *:
- Epilepsy (17 people, 21.25%)
- Convulsion (11 people, 13.75%)
- Brain Neoplasm Benign (8 people, 10.00%)
- Angiomyolipoma (5 people, 6.25%)
- Vitamin Supplementation (4 people, 5.00%)
Top co-used drugs for these people *:
- Afinitor (21 people, 26.25%)
- Lamictal (12 people, 15.00%)
- Topamax (10 people, 12.50%)
- Lyrica (10 people, 12.50%)
- Zyrtec (6 people, 7.50%)
Top other side effects for these people *:
- Rashes (20 people, 25.00%)
- Fatigue (16 people, 20.00%)
- Diarrhea (13 people, 16.25%)
- Weight Decreased (12 people, 15.00%)
- Stress And Anxiety (12 people, 15.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Acne when taking Keppra?
Keppra has active ingredients of levetiracetam. It is often used in epilepsy. (latest outcomes from Keppra 39,290 users)
Acne (skin problems that cause pimples) has been reported by people with birth control, acne, rheumatoid arthritis, multiple sclerosis, crohn's disease (latest reports from 46,586 Acne patients).
Browse all side effects of Keppraa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with AcneAcne
Could your condition cause AcneAcne
Can you answer these questions?
Hi! I'm 37 and have been on Lyrica for two months. My face is breaking out in acne really bad. It wouldn't be terrible if they were small but there huge!!! Does anyone have any suggestions of what I can do?
I have had epilepsy since i was a young child. i also have had to battle substance abuse disorder all of my life! i already know that certain drugs can aggravate epilepsy/ cause seizures- but does epilepsy CAUSE drug addiction? is drug addiction more prevalent in epileptics?
Last year I was diagnosed with AIDS, not HIV. Just last week my doctor told me that my AIDS turned back into HIV. At this rate my doctor tells me my HIV will go away completely and I'll have perfect health. Don't get me wrong I'm thankful and everything, but what the heck is happening to me? ...
You may be interested in these reviews
I have encephalitis, encephalopathy, seizure, high blood pressure, convulsions , unconsciousness And my neurologist said I had also conversion disorder Parkinson disease, tremors. I really don't believe them. My first neurologist I saw said I had absence seizures which I did and he sent me to ...
After seven weeks on keppra, I am drowsy, dizzy, have low energy and do not go for long walks anymore because I feel unsteady on my feet. I have become dehydrated, possibly, as a consequence of loss of appetite. When one doesn't eat one doesn't drink. Without enough fluid in the body to ...
I have been on Kepra for 3 years. My left lag is dragging and I have to pick it up when I walk. I thought it was 'Dropfoot' My 5 neurologist's have concluded it is spasticity. Has anyone else experienced this? What did you do? Is it the Kepra? Thanks.
Please help! After thyroid removal and being started on synthroid, my neck, chest and upper back is full of acne! My endo says is not related but it all started after taking synthroid. Any suggestions on how to stop this?